# SDR UALA2011070503326

- Difficulty date: July 2, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 53,916 hours, 15,061 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 2 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF COMM PROBLEMS.    COAX CABLE TDR TESTED, CONNECTOR D41731P SECURED AND NR 2 VHF SYSTEM TEST.  FIRST OFFICER MINITEL JACK CHECKED GOOD.
